Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pleasehelp123

2 months post-accutane, were you clear?

Recommended Posts

Hey guys, im not approx 2 months post accutane. Skins been pretty much clear up until this week, have about 3-4 small whiteheads come up!

There not big inflamed ones like i used to get, but i dont want this to be the start of it all over again. Im using differin cream every 2nd night, might start using it every night from now on.

Was really hoping accutane would keep me clear for longer than this..

Any comments or info about your experiences is greatly appreciated! Thanks

Share this post


Link to post
Share on other sites

^

what?

Also don't use differin if you have red marks, only use differin if you have pimples that you want to clear because post accutane using BP is bad for your skin and you really want to limit things that damage your skin since you just finished accutane and should let your face heal until its normal before years of acne treatment

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×